# SDR MWEA010613

- Difficulty date: April 19, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 63,302 hours, 37,377 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 99115451
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON BOTTOM OF FLOORBEAM AT STATION 408, 2 INCHES RIGHT OF CENTER INTERCOSTAL.  BLENDED GOUGE, FABRICATED, LOCATED, DRILLED, AND INSTALLED REPAIR.
